The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Contemporary Mathematics
( Vol.500 NO.1 / 2009 )
home On the spectral properties of the Landau Hamiltonian perturbed by a moderately decaying magnetic field
Pages 169–186
Grigori Rozenblum, Grigory Tashchiyan,
home New formulae for the Aharonov-Bohm wave operators
Pages 159–168
Serge Richard,
home Lifshitz tails for alloy type random models in constant magnetic fields: a short review
Pages 153–157
Fr´ed´eric Klopp,
home Norm resolvent convergence to Schrödinger operators with infinitesimally thin toroidal magnetic fields
Pages 139–151
Akira Iwatsuka, Takuya Mine, Shin-ichi Shimada,
home The magnetic formalism; new results
Pages 123–137
Viorel Iftimie, Marius M˘antoiu, Radu Purice,
home Semiclassical analysis of Schr¨odinger operators with magnetic wells
Pages 105–121
Bernard Helffer, Yuri A. Kordyukov,
home A linear criterion for solutions of non-linear equations, with application to the BCS gap equation
Pages 101–104
Christian Hainz, Robert Seiringer,
home Delocalization for random Landau Hamiltonians with unbounded random variables
Pages 87–100
Franc¸ois Germinet, Abel Klein, Benoit Mandy,
home Remarks on eigenvalue estimates and semigroup domination
Pages 63–86
Rupert L. Frank,
home Perturbation of a magnetic Schr¨odinger operator near an embedded infinite-multiplicity eigenvalue
Pages 47–61
Vincent Bruneau, Abdallah Khochman, Georgi Raikov,
home Mourre estimates for a 2D magnetic quantum Hamiltonian on strip-like domains
Pages 33–46
Philippe Briet, Peter D. Hislop, Georgi Raikov, Eric Soccorsi,
home Absence of singular spectrum for some time-periodic magnetic systems
Pages 25–31
O. Bourget, C. Fern´andez,
home On the infrared problem for the dressed non-relativistic electron in a magnetic field
Pages 1–23
Laurent Amour, J´er´emy Faupin, Benoˆıt Gr´ebert, Jean-Claude Guillot,